Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Dynamics and stability results of fractional pantograph equations with complex order

Journal of Applied Nonlinear Dynamics 7(2) (2018) 179--187 | DOI:10.5890/JAND.2018.06.006

D. Vivek; K. Kanagarajan; S. Harikrishnan

Department of Mathematics, Sri Ramakrishna Mission Vidyalaya College of Arts and Science, Coimbatore - 641020, Tamilnadu, India

Download Full Text PDF



In this paper, we study the existence, uniqueness and stability of solutions for fractional pantograph equations with complex order. The Krasnoselkii’s fixed point theorem and Banach contraction principle are used to obtain the desired results.


This work was financially supported by the Tamilnadu State Council for Science and Technology, Dept. of Higher Education, Government of Tamilnadu.The authors are grateful to the referees for their careful reading of the manuscript and valuable comments. The authors thank the help from editor too.


  1. [1]  Balachandran, K., Kiruthika, S., and Trujillo, J.J. (2013), Existence of solutions of Nonlinear fractional pantograph equations, Acta Mathematica Scientia, 33B, 1-9.
  2. [2]  Derfel, G.A. and Iserles, A. (1997), The pantograph equation in the complex plane, Journal Mathematical Analysis and Applications, 213, 117-132.
  3. [3]  Iserles, A. (1993), On the generalized pantograph functional-differential equations, Eur. Journal of Applied Mathematics, 4, 1-38.
  4. [4]  Liu, M.Z. and Li, D. (2004), Runge-Kutta methods for the multi-pantograph delay equation, Applications and Mathematical Computations, 155, 853-871.
  5. [5]  Hilfer, R. (1999), Application of fractional Calculus in Physics, World Scientific, Singapore.
  6. [6]  Podlubny, I. (1999), Fractional differential equations, Academic Press, San Diego.
  7. [7]  Andras, S. and Kolumban, J.J. (2013), On the Ulam-Hyers stability of first order differential systems with nonlocal initial conditions, Nonlinear Analysis, 82, 1-11.
  8. [8]  Jung, S.M. (2004), Hyers-Ulam stability of linear differential equations of first order, Appl. Math. Lett., 17, 1135-1140. 218(3), (2011), 860-865.
  9. [9]  Muniyappan, P. and Rajan, S. (2015), Hyers-Ulam-Rassias stability of fractional differential equation, International Journal of pure and Applied Mathematics, 102, 631-642.
  10. [10]  Ibrahim, R.W. (2012), Generalized Ulam-Hyers stability for fractional differential equations, International Journal of mathematics, 23, doi:10.1142/S0129167X12500565.
  11. [11]  Wang, J., Lv, L., and Zhou, Y. (2011), Ulam stability and data dependence for fractional differential equations with Caputo derivative, Electronic Journal of Qualitative Theory of Differential Equations, 63, 1-10.
  12. [12]  Wang, J. and Zhou, Y. (2012), New concepts and results in stability of fractional differential equations, Communications on Nonlinear Science and Numerical Simulations, 17, 2530-2538.
  13. [13]  Neamaty, A., Yadollahzadeh, M., and Darzi, R. (2015), On fractional differential equation with complex order, Progress in fractional differential equations and Apllications, 1(3), 223-227.
  14. [14]  Balachandran, K. and Trujillo, K.J.J. (2010), The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Analysis Theory Methods and Applications, 72, 4587-493.
  15. [15]  Bashir, A. and Sivasundaram, S. (2008), Some existence results for fractional integro-differential equations with nonlocal conditions, Communications in Applied Analysis, 12, 107-112.
  16. [16]  Bai, Z. and Lu, H. (2005), Positive solutions for a boundary value problem of nonlinear fractional differential equations, Journal of Mathematical Analysis and Applications, 311, 495-505.
  17. [17]  Hyers, D.H., Isac, G., and Rassias, T.M. (1998), Stability of functional equation in several variables, 34, Progress in nonlinea differential equations their applications, Boston (MA): Birkhauser.
  18. [18]  Vivek, D., Kanagarajan, K., and Harikrishnan, S. (2007), Existence and uniqueness results for pantograph equations with generalized fractional derivative, Journal of Nonlinear Analysis and Applications (ISPACS), Accepted article-2017. Id: jnaa-00370.
  19. [19]  Rus, I.A. (2010), Ualm stabilities of ordinary differential equations in a Banach space, Carpathian Journal Mathematics, 26, 103-107.
  20. [20]  Ye, H., Gao, J., and Ding, Y. (2007), A generalized Gronwall inequality and its application to a fractional differential equation, Journal of Mathematics and Applications, 328, 1075-1081.